# SDR ASAA2023092545288

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 69,614 hours, 36,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Cracked
- Location: Fwd Entryway
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER GALLEY EMERGENCY EXIT LT LENS CRACKED. GROUNDED - YES. INSTALLED SERVICEABLE EMERGENCY EXIT LENS AT FWD LOWER GALLEY INSIDE L1 DOOR.
